@ARTICLE{
author={Gurdal Mehmet,Stojiljkovic Vuk,Basaran Hamdullah},
year={2026},
title={Refinements of q-Berezin radius inequalities},
journal={ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA},
volume={18},
number={1},
pages={-},
document_type={Article},
} 

@ARTICLE{
author={Stojiljkovic Vuk,Basaran Hamdullah,Gurdal Mehmet},
year={2025},
title={On q-Berezin number inequalities in reproducing kernel Hilbert space},
journal={FILOMAT},
volume={39},
number={28},
pages={10129-10140},
document_type={Article},
} 

